MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for 5 patient urine samples tested with albt2 (tina-quant albumin gen.2) on a cobas 6000 c (501) module.Patient 1: the sample initially resulted in a value of 18.26 mg/dl.The initial result was reported outside of the laboratory.The physician questioned the result together with two additional albt2 patient results obtained on the same day.The sample from patient 1 was repeated on a second analyzer resulting in a value of 13.68 mg/dl.The customer then repeated 20 samples from the same day and noted discrepant albt2 results for 4 additional patient samples.Patient 2: the sample initially resulted in a value of 18.66 mg/dl.The sample was repeated on a second analyzer resulting in a value of 1.29 mg/dl.Patient 3: the sample initially resulted in a value of 31.57 mg/dl.The sample was repeated on a second analyzer resulting in a value of 0.63 mg/dl.Patient 4: the sample initially resulted in a value of 4.08 mg/dl.The sample was repeated on a second analyzer resulting in a value of <0.40 mg/dl accompanied by a data flag.Patient 5: the sample initially resulted in a value of 18.18 mg/dl.The sample was repeated on a second analyzer resulting in a value of <0.40 mg/dl accompanied by a data flag.The repeat results were deemed correct.The questionable results were reported outside of the laboratory.The albt2 reagent lot number was 61716201, with an expiration date of 31-dec-2023.
 
Additional Manufacturer Narrative
The last calibration was performed on 07-oct-2022 and was acceptable with no alarms.Quality control data was not provided.Upon review of the alarm trace, several "abnormal probe sucking" errors were observed.These are indicators of possible poor sample quality.The field service engineer found a misadjusted sample probe.After adjustment of the sample probe, the issue was solved.The investigation determined the service actions performed resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15754758
Report Number1823260-2022-03552
Device Sequence Number14192756
Product Code JJE
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexMale